# SDR HNAA9900039

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Failed
- Location: 1 & 2
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, SMOKE WARNING LIGHT ILLUMINATED SEVERAL TIMES.  NO EVIDENCE OF FIRE OR SMOKE.  ELECTRICAL SMELL FOUND IN BAG BAY WHEN DOOR WAS OPENED.  REPLACED BOTH SMOKE DETECTORS P/N 30-231-3 NR 1, S/N 31832, NR 2 S/N 0015W.
